# SDR V0XD20180418001

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR WEB IN FWD EQUIPMENT BAY IS CRACKED.    REPIARED THE WEB IAW REO 670-53-11-509, REV D, REO 670-53-11-1386, SRM 51-42-06, AND AMM 20-70-00.
